# SDR UALA2011050502203

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B3915424
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B MIDFLAP IS DAMAGED THE O/B FOREARM ATTACH CUTOUT AREA.  NOSE RIB (65B39154-24) WAS DAMAGED.  DAMAGED AREA WAS REMOVED INSTALLED STRAP REPAIR PICKING UP 2 FASTENERS EITHER SIDE OF DAMAGE, FIBERGLASS CLOSURE PANEL CRACK REMOVED RE-INSTALLED AND SPEED TAPED.
